On the matrices with the generalized hyperharmonic numbers of order r


ÖMÜR N. , KOPARAL S.

ASIAN-EUROPEAN JOURNAL OF MATHEMATICS, vol.11, no.3, 2018 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 3
  • Publication Date: 2018
  • Doi Number: 10.1142/s1793557118500456
  • Title of Journal : ASIAN-EUROPEAN JOURNAL OF MATHEMATICS

Abstract

In this paper, we define two n x n matrices A(n) and B-n with a(i,j) = H-i,j(r) and b(i,j) = H-i,m(j), respectively, where H-n,m(r) are a generalized hyperharmonic numbers of order r. We give some new factorizations and determinants of the matrices A(n) and B-n.